Engineering

Vol.4 No.7(2012), Paper ID 20537, 4 pages

DOI:10.4236/eng.2012.47051

 

Optimality Conditions and Algorithms for Direct Optimizing the Partial Differential Equations

 

Victor K. Tolstykh

 

Computer Science Department, Donetsk National University, Donetsk, Ukraine

 

Copyright © 2012 Victor K. Tolstykh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


V. Tolstykh, "Optimality Conditions and Algorithms for Direct Optimizing the Partial Differential Equations," Engineering, Vol. 4 No. 7, 2012, pp. 390-393. doi: 10.4236/eng.2012.47051.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.